# SDR ABXA9600016

- Difficulty date: November 15, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N820AX
- Make and model: Doug DC-8-63
- Aircraft serial: 46155
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Tank Landing
- Part number: 5642940
- Condition: Cracked
- Location: Xrs 22.75
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING 820AX C-CHECK INSPECTION, FOUND LEFT WING FUEL TANK LANDING PANEL 505F CRACKED.  REPAIRED LEFT WING TOP PANEL ACCESS DOOR DOUBLER AT XRS=22.750 IAW ABX REA D857-13018MR.
